# SDR CA050221008

- Difficulty date: February 2, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 24,104 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, THE PROPELLER SPEED DECREASED TO 80 PERCENT UNCOMMANDED. THE CREW COULD NOT MODULATE THE PROPELLER SPEED AND SHUT THE ENGINE DOWN IN FLIGHT.  THE PROPELLER GOVERNOR WAS SUBSEQUENTLY REPLACED.
